# SDR CA990513006

- Difficulty date: April 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 2435 · Starter-Generator
- Part: Armature
- Part number: 150SG1064
- Condition: Misrepaired
- Location: Start/Generator
- Component: Learsiegler, 23032018
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING OVERHAUL, LUCAS STARTER /GENERATOR WAS FOUND WITH AN APC ARMATURE INSTALLED P/N 150SG1064.  THE APPROVED PART IS LUCAS P/N 23032-1920.  CORRECT ARMATURE WAS SUBSEQUENTLY INSTALLED AND O/H COMPLETED.
